A convenient setting for differential geometry and global analysis II
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 25 (1984) no. 2, p. 113-178
@article{CTGDC_1984__25_2_113_0,
     author = {Michor, Peter},
     title = {A convenient setting for differential geometry and global analysis II},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {25},
     number = {2},
     year = {1984},
     pages = {113-178},
     zbl = {0594.58011},
     mrnumber = {767683},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1984__25_2_113_0}
}
Michor, Peter. A convenient setting for differential geometry and global analysis II. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 25 (1984) no. 2, pp. 113-178. http://www.numdam.org/item/CTGDC_1984__25_2_113_0/

1 J. Boman, Differentiability of a function and of its composition with functions of one variable, Math. Scand. 20 (1976), 249-268. | MR 237728 | Zbl 0182.38302

2 A. Frölicher, (1) Applications lisses entre espaces et variétés de Fréchet, C. R. Acad. Sc. Paris 293 (1981) I, 125-127. | MR 637107 | Zbl 0471.46028

(2) Smooth structures, preprint 1981.

3 H. Herrlich & G. Strecker, Category Theory, Allyn & Bacon, Boston 1973. | MR 349791 | Zbl 0265.18001

4 A. Kock, Synthetic Differential Geometry, London Math. Soc. Lecture Notes 51, 1981. | MR 649622 | Zbl 0466.51008

5 A. Kriegel, (1) Eine Theorie glatter Mannigfaltigkeiten und Vektorbündel, Dissertation, Wien 1980. | Zbl 0476.58003

(2) Die richtigen Räume für Analysis im Unendlich-Dimensionalen, Monatsh. f. Math. 94 (1982), 109-124. | MR 678046

(3) Eine kartesisch abgeschlossene Kategorie glatter Abbildungen zwischen beliebigen lokalkonvexen Vektorräumen, Idem 95 (1983), 287-309. | MR 718065

6 P. Michor, (1) Manifolds of differentiable mappings, Shiva Math. Series 3, 1980. | MR 583436 | Zbl 0433.58001

(2) Manifolds of smooth maps IV, Cahiers Top. et Géom. Diff. XXII (1981).

7 J. Morrow, The denseness of complete Riemannian metrics, J. Diff. Geom. 4 (1970), 225-226. | MR 264555 | Zbl 0195.51302

8 K. Nomizu& H. Ozeki, The existence of complete Riemannian metrics, Proc. AMS 12 (1961), 889-891. | MR 133785 | Zbl 0102.16401

9 H.H. Schäfer, Topological vector spaces, Springer GTM 3, 1970.

10 U. Seip, (1) A convenient setting for differential calculus, J. Pure Appl. Algebra 14 (1979), 73-100. | MR 515488 | Zbl 0397.58014

(2) A convenient setting for smooth manifolds, Id. 21 (1981), 279-305. | MR 617137 | Zbl 0463.58001